A quasi-minimal residual variant of the BiCORSTAB method for nonsymmetric linear systems

Sun, D.-L., Jing, Y.-F., Huang, T.-Z. and Carpentieri, B. ORCID: 0000-0002-0516-0033, 2014. A quasi-minimal residual variant of the BiCORSTAB method for nonsymmetric linear systems. Computers & Mathematics with Applications, 67 (10), pp. 1743-1755. ISSN 0898-1221

Full text not available from this repository.
Item Type: Journal article
Publication Title: Computers & Mathematics with Applications
Creators: Sun, D.-L., Jing, Y.-F., Huang, T.-Z. and Carpentieri, B.
Publisher: Elsevier
Date: June 2014
Volume: 67
Number: 10
ISSN: 0898-1221
Identifiers:
NumberType
10.1016/j.camwa.2014.04.014DOI
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 16 May 2016 09:41
Last Modified: 09 Jun 2017 14:02
URI: http://irep.ntu.ac.uk/id/eprint/27795

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year